# SDR 96ZZZX887

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9995A
- Make and model: Bnorm BN2A26
- Aircraft serial: 897
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ELEVATOR AND TABS IAW SB 190 AND SB 142.  STRIPPED PAINT ON ALL HORIZONTAL TAIL FEATHERS.  FOUND NUMEROUS POINTS OF CORROSION.  IT EXTENDED INSIDE WHERE NOT VISIBLE FOR NORMAL INSPECTION PROCEDURES.  RIBS, REAR STRINGER, SKIN PIECES.  ALL HAD CORROSION HIDDEN UNDER APPLIED PREVENTATIVE PRIMER.  INSPECTION CAN ONLY BE ACCOMPLISHED BY DISASSEMBLY.  VERTICAL INSPECTED PREVIOUSLY, NO CORROSION.
